In last several weeks have begun itching horribly I

Patient : In last several weeks have begun itching horribly. I believe it is from one of my medications. I am on invokamet, synthyroid, pristiq, folinic plus, ergocal, lipitor. Synthyroid & lipitor i have been on about a year the others 6 weeks. Benadryl only knocks me out but is the only relief other than almost scalding the areas. Which medication is the most likely suspect.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a 29 year old female, and have family history of HCM in uncles and some cousins on father's side. However, my fa...

Q: If a birth mother tests negative for HIV on July 24th which is the same day that she gives birth to her son (her lesb...

Q: Age:36, Gender: Male Good morning, I did blood tests: we use canadian units Hb 145 10^9 (normal) Wbc 7.4 10^9 (...

Q: I'm writing this post as I need an opinion / help on what to do next as I'm feeling lost. Important notes Symptoms ha...

Q: So about 3 weeks ago I started getting abdominal pain with the severity that it would wake me up at night. It was alm...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews